# SDR CA190325009

- Difficulty date: March 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Valve
- Part number: 8063DASH154
- Condition: Sticking
- Location: Fmu
- Part time: 2,704 hours
- Component: Fmu, Pwc
- Component part number: 819800
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) THE AIRCRAFT REJECTED TAKEOFF. UNABLE TO ACHIEVE TAKE-OFF POWER (LOW TRQ INDICATION) ON ONE ENGINE. #1 ENGINE ATTAINED ONLY 50% TORQUE ON TAKEOFF ROLE. RECYCLED POWER, BUT DIDN`T HELP.  REPLACED THE FUEL FLOW DIVIDER VALVE, FUEL STRAINER, FUEL METERING UNIT & TRANSFER TUBE PACKING, ENGINE RUN-UP PERFORMED AND FOUND NORMAL. AIRCRAFT RETURNED TO SERVICE. (TC# 20190325009)
